# SDR QXEA2012071100688

- Difficulty date: July 11, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM X32.400 HAS AREA OF CORROSION OTBD OF LT WIRE BUNDLE TRAY.  REMOVED FLOOR SUPPORT FOM IAW SRM 51-42-05-02-01.  REMOVED CORRROSION IAW SRM 51-21-00-00-02.  MIN REMAINING THICKNESS .069"  REF NTM 51-00-04-910-801 PT 1.  BLENDED AREA CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 PT 1.  BLENDED AREAS FOUND WITHIN LIMITS IAW RD 8/4-53-4607.  APPLIED SURFACE PROTECTION IAW RD 8/4-53-4607.  INSTALLED FLOORBOARD SUPPORT IAW SRM 51-42-05-02-01.  PAINTED AND APPLIED SURFACE PROTECTION IAW RD 8/4-53-4607, COMPLIED WITH TASK CARD RD 8/4-53-4607.
